Csíkvári, Péter (2013) Note on the smallest root of the independence polynomial. COMBINATORICS PROBABILITY AND COMPUTING, 22 (1). pp. 1-8. ISSN 0963-5483
|
Text
independence_polynomial_uniqueV2.pdf Download (131kB) | Preview |
Abstract
One can define the independence polynomial of a graph G as follows. Let i(k)(G) denote the number of independent sets of size k of G, where i(0)(G) = 1. Then the independence polynomial of G is I(G,x) = Sigma(n)(k=0)(-1)(k)i(k)(G)x(k). In this paper we give a new proof of the fact that the root of I(G,x) having the smallest modulus is unique and is real.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika Q Science / természettudomány > QA Mathematics / matematika > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 11 Dec 2013 14:30 |
Last Modified: | 11 Dec 2013 14:30 |
URI: | http://real.mtak.hu/id/eprint/8016 |
Actions (login required)
![]() |
Edit Item |